# SDR USAA2010081091639

- Difficulty date: July 13, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1233
- Condition: Delaminated
- Location: Foreflap
- Part time: 50,419 hours, 36,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - DELAMINATION ON RIGHT WING OUTBOARD FORE FLAP UPPER SURFACE BETWEEN WBL 202 TO WBL 224.  REPLACED RIGHT WING OUTBOARD FORE FLAP IAW JOB CARD 03C40927013.
